MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 5MM X 15CM; Device, Neurovascular Embolization

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 5MM X 15CM; Device, Neurovascular Embolization
Catalog Number M0036125150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that aneurysm recanalization was observed post procedure and was treated with clipping.The outcome of this adverse event is on going.No other information was provided.

Brand Name
TARGET XL 360 SOFT 5MM X 15CM
Common Device Name
Device, Neurovascular Embolization
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key25727448
Report Number3008881809-2026-00424
Device Sequence Number9477791
Product Code HCG
UDI-Device Identifier07613327128291
UDI-Public(01)07613327128291(17)300118(10)25384189
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM0036125150
Device Lot Number25384189
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date07/06/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight224 LB
Patient RaceWhite